# SDR DALA2024012301055

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,664 hours, 42,887 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 162N11511
- Part serial: 004AH89
- Condition: Failed
- Location: Nlg
- Part time: 23,396 hours, 9,860 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 WHEEL AND AXLE DEPARTED NOSE GEAR WHILE TAKING RUNWAY FOR DEPARTURE. NO ABRNORMAL INDICATION PRIOR TO OR AFTER SEPARATION.NOT CLEARED FOR TAKEOFF AND NEVER ADVANCE POWER LEVER. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED NLG AXLE ASSY PER B757 CMM32-21-49. (5384628)
